# SDR DALA2018060403829

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 68,749 hours, 22,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR IS DIFFICULT TO DISARM. ADJUSTED GIRT BAR MECHANISM AND COATED GIRT BAR WITH LUBE PER AMM 52-11. 2L DOOR OK FOR SVC.
